# SDR 9JLA2022052538413

- Difficulty date: May 8, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N61WF
- Make and model: Lear 60LEAR
- Aircraft serial: 60313
- Aircraft time: 3,083 hours, 2,138 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409135
- Part serial: 062903
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHILE CLIMBING THROUGH 7,000FT OF AN NO1 ENG FIRE ANNUNCIATOR ILLUMINATING. THE FLIGHT CREW REDUCED THE NO1 ENGINE THRUST LEVER TO IDLE AND THE ANNUNCIATOR EXTINGUISHED 15 SECONDS LATER. THE FLIGHT CREW ELECTED TO DIVERT FLIGHT AND THE LANDING WAS WITHOUT INCIDENT. THE BASE MAINTENANCE TEAM DISCOVERED THE HOT SECTION FIRE LOOP DETECTOR WAS DEFECTIVE. THE LOOP WAS REPLACED WITH A NEW UNIT, OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
